# SDR TWAA9710301

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 5938323507
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 40 - DURING CLIMB, THE NR 1 ENGINE, 'B' LOOP FIRE DETECTION LIGHT ILLUMINATED.  REMOVED AND REPLACED THE DETECTOR LOOP MFG P/N 5938323-507, MANUFACTURED BY DOUGLAS AIRCRAFT COMPANY.  OPERATIONAL CHECK NORMAL.  (M)
